MathSciNet Relay Station
MathSciNet bibliographic data
MR1999998 46B45
Chandrasekhara Rao, K.; Subramanian, N. The Hahn sequence space. III. Bull. Malays. Math. Sci. Soc. (2) 25 (2002), no. 2, 163–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement